# SDR 99ZZZX707

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N268ER
- Make and model: Cessna R182
- Aircraft serial: R18201643
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Condition: Corroded
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR ASSY BOLTS FROZEN ON EACH END.  GEAR END/FUSELAGE END.  REMOVED CLEANED, LUBED, AND REASSEMBLED.  INSPECTED FOR FREE MOVEMENT.
